# SDR DALA2016091206531

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 58,720 hours, 21,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Rod
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE  L2 DOOR ARMED INDICATOR INOPERATIVE.  R & R THE L2 DOOR CONTROL ROD ASSY IAW AMM 52-11. SLIDE ARM INDICATION CHECKED GOOD.
